# SDR AALA202503253899

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 77,046 hours, 35,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FACING ISLE OVERWING EMERGENCY EXIT SIGN NOT ILLUMINATED. MAINTENANCE REPLACED ISLE EMER EXIT SIGH IAW AMM 33-51-17 OPES CHECK GOOD.
